Serostim, HIV and Extreme Loss of Body Fat (Editor's Pick)

Question

I have been HIV positive since 1990, in the last couple years I have noticed my face has sunken in, my stomach is now very large and my arms legs are very skinny, I had scupltra/Radiesse injected this past May but with very little success, my current number are CD4 960 and undetectable viral load, Reyataz/Truvada/Norvir are my current regiment. I can hardly look in the mirror anymore and the visceral fat is getting to where I can't breath. any help would be appreciated, I also take serostim injections daily.

Answer

I am so sorry that you are going through this.

Serostim can cause your symptoms of being out of breath. The dose the company recommends is too high for most people (6 mg/day). Serostim can burn visceral fat but can also worsen lipoatrophy.

I would suggest that you register and post on this forum so that I can help you since it will take a lot of going back ad forth to get the entire picture of your health, blood tests, diet, exercise, medications, etc

Register on Nelson's Forum

After you register, please post on this forum folder:

Forum: Testosterone and Androgens in Chronic Illness

I hope to see you there!

Nelson